I have red bumps that have spead across my stomach and sides and they are extremely itchy. I also have bloating in my upper stomach with slight annoying pain in my upper stomach. It feels like something is in there, numbing and hard. My rash started over 6 months ago. I have been on Zertec everyday with an anti acid for the last month, this doesn't help. I have also have been given creams from my doctor for exema (eczema) the month prior to getting on zertec and have tried eurecin. My rash seems to worsen using them, like a burning feeling and the red bumps come out more. Calamine lotion used to calm the problem but now it isn't doing anything. I have never had skin problems before or stomach problems. I have had surgery 6 years ago on my liver for scar tissue removal (hit with a minor league baseball 20 years ago) and gallblader (gallbladder) remover but nothing else. My rash is speading for fast and is starting on my neck. I am a 39 year old women wieghing 115 lbs, and the only thing my blood tests came back with is an elevated billirubin and slightly high colestrol. Will this rash ever go away and what tests can I ask my doctor for? Are these 2 related.
someone else had a similar issue & some other poster asked if they had been tested for Celiac Disease.. Reading your post, I'm wondering the same thing.
Celiac Disease (an intolerance to wheat/gluten products) has a rash that goes along with it called Dermatitis Herpetiformis... (here's a link: http://www.csaceliacs.org/dh_symptoms.php)
Anyway, this rash could be coming about because you are eating gluten. May be something to look into especially if nothing else is working. The gastro problems especially! There is a blood test that can be done (but don't stop eating gluten/wheat before testing!) by your general practitioner... then you can take it from there!
Thanks for the comment. I went to the doc today and he said the same thing. I am seeing a gasto in a couple of weeks for Celiac disease to get a couple of tests. Mean while I am going to try the diet for a week to see if it helps. Then I will eat normal before the test. If it help the rash, I will do anything.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.